Adverse Drug Reaction: Woman falls victim of Stevens-Johnson syndrome (SJS) in Katsina State, after taking Septrin (photos)

So sad...we should be careful of the tablets we take. Nigerians should stop using tablets that are not prescribed by the Doctor! This girl's skin got burnt after she took the antibiotic which is usually used to treat bacterial infections.She has been admitted in a hospital in Nassarawa state.
Some twitter users in the know claim it is Stevens- Johnson Syndrome ,a severe reaction to a medicine you've taken. It causes your skin to burn up.According to Encyclopedia ,"it is a life-threatening skin condition, in which cell death causes the epidermis to separate from the dermis.Treatment is similar to that for patients with thermal burns, and continued care can only be supportive."
So it may not be caused by the antibiotic in particular but the disease which causes severe reactions to some drugs. 



  1. Na wa omo na Jesus sure pass abeg. By his stripes,I am healed.

  2. We have to be extra careful of the kind of drug we take. God will perfect his healing on her.

  3. What?you're heal!

  4. What? God will heal her!

  5. Self medication is a no no for me.


Kemi Filani Blog (KFB) keeps it real, makes it fun!

We appreciate your comment(s).

If you need to contact Kemi Filani
News/Tip Off/Advert

*Comments on this blog are NOT posted by Kemi Filani.
*Readers are SOLELY responsible for the comments they post
*Thank you.

Designed by Jide Ogunsanya.
Related Posts Plugin for WordPress, Blogger...